Birth Control Pill

3 Replies
G - January 8

Hi, I think I have been getting mixed messages. But...I went off of b/c in August. My husband and I have been TTC for four months now. My cycles have varied from month to month. Is it normal to still have trouble concieving so many months after discontinuing the pill. When should I become concerned?? Any advice is greatly appreciated!

 

L - January 8

it could take several months for you to get a regular cycle after coming off the pill.

 

Beth - January 9

I was on the pill for six years and then stopped so my husband and i could ttc. My body just finally went back to a normal cycle 1 1/2 year later and im now finally pregant

 

G - January 9

Thanks for the response. Im on cycle day 35. As I mentioned earlier they vary month to month, the shortest cycle being 27 days and the longest 46 days. I was wondering, Could I still be ovulating each cycle even though they vary each month???????

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?